# SDR 9614199935

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1332U
- Make and model: Doug DC-9-31
- Aircraft serial: 47404
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Sockets
- Condition: Arcing
- Location: Sidewall Lts
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

PASSENGER REPORTED THAT SIDEWALL LIGHTS ABOVE WINDOWS AT ROWS 8, 9 AND 10 RIGHT WERE ARCING DURING TAXI-OUT.  CREW WAS NOTIFIED AFTER TAKEOFF.  FLIGHT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND FLAMES COMING FROM SIDEWALL FLUORESCENT LAMP HOLDERS.  REPLACED THREE LAMP HOLDERS AND RELAMPED DUE TO MELTED LAMP PINS.
